# SDR FDEA201810182944

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 56,881 hours, 28,046 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Part serial: 0616B
- Condition: Out Of Limits
- Location: Te Flap
- Part time: 2,462 hours, 1,211 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DIRTY UP INTO RNO, FLAPS HELD BETWEEN UP AND 1 AND GOT TE FLAP ASSYM ON EICAS. RAN QRH AND ALSO  GOT LE SLAT DISAGREE.  EXECUTED ALL SLAT/ FLAPS UP LANDING AT 159 KIAS. ON ARRIVAL FOUND FLAPS EXTENSION AGREED WITH COCKPIT FLAP INDICATION. LESS THAN 1 DEGREE. RAN FLAPS FULL UP AND DOWN SEVERAL TIMES WITH NO PROBLEMS. ON BITE CK OF FSEU'S NR 1 SHOWED RT FLAP TRANSMITTER FAULT. CK FLAP TRANSMITTER RESOLVER ANGLE READOUTS ON FSEU. RT SIDE SHOWED 1.87 DEGREES, LT SIDE SHOWED 7.26. RIGHT SIDE OUT OF TOLERANCE PER AMM 27-58-01-5 FIG 502. TRANSMITTER ON ORDER. REPLACED RT TE FLAP XMTR PER MM 27-58-01-5, ADJUSTED AND CHECKED PER FIG 503 FLAP INDICATION AND OPERATION NORMAL A/C OK FOR SERVICE.
